# SDR ASAA2021100236150

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 775 hours, 280 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC DATA LINK FAIL. GROUNDED - YES. ACCOMPLISHED FMS BITE IAW B737-9 FIM 34-61-TASK 801 OPS CHECK OK.
